# SDR DHL9872123D

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5754 · Leading Edge Devices
- Part: Heat Shield
- Condition: Damaged
- Location: Nr 5 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RT WING FIXED L/E INTERIOR HEAT SHIELD IS DAMAGED ABOVE THE NR 5  L/E FWD FLAP  ACTUATOR FITTING.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER REPAIR PER SRM 57-30-4, 4 X 5'.  N/R 2472.
